Fexofenadine hydrochloride 120mg and 180 mg Film-Coated Tablets contain fexofenadine hydrochloride, which is an
Fexofenadine hydrochloride 120mg and 180 mg Film-Coated Tablets are used in adults and adolescents of 12 years
and older to relieve the symptoms that occur with long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling and rashes.
Uses / Instructions
For adults and children aged 12 years and over
The recommended dose is one tablet 120mg or 180 mg daily. Take your tablet with water before a meal.
This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours.
Talk to your doctor or pharmacist before taking Fexofenadine Tablets if you:
• have problems with your liver or kidneys
• have or ever had heart disease, since this kind of medicine may lead to a fast or irregular heart beat
• are elderly.
Tell your doctor immediately and stop taking Fexofenadine Tablets if you experience:
– swelling of the face, lips, tongue or throat, flushing, chest tightness and difficulty breathing, as these may be signs of a serious allergic reaction.
Common side effects (may affect up to 1 in 10 people):
– feeling sick (nausea)
Uncommon side effects (may affect up to 1 in 100 people):
Additional side ef
The active substance is fexofenadine hydrochloride. Each Film-Coated Tablet contains 180 mg of fexofenadine hydrochloride; equivalent to 168 mg of fexofenadine.
For a list of other ingredients see the patient information leaflet of the medicine you receive as different generic brands may use different other ingredients.